# SDR GTIA2019042543304

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 5,569 hours, 2,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT ON TAKE OFF   BOTH PACKS EFFECTED. RETURNED TO BWI. ALL CREW MEMBERS FELT ILL.-PERFORMED TSM 05-50-00. PERFORMED #1 AND #2 ENG RUN IAW AMM 71-00-00. PERFORMED OPS TEST OF PACK2 WITH BOTH ENGINES RUNNING IAW AMM 21-61-00. NO SMELL NOTICED. PERFORMED OPS TEST OF PACK 1 WITH BOTH ENGINES RUNNING IAW AMM 21-61-11. NO SMELL NOTICED. PERFORMED OPS TEST OF PACK 1 AND 2 WITH BOTH ENGINES RUNNING IAW AMM 21-61-00. NO SMELL NOTICED
